The Embedding of an Ordered Semigroup in an Ordered group via the Quotient Condition
Μαθηματική Επιθεώρηση, Tome 48 (1997), pp. 93-101
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1997_48_a7,
author = {Michael Tsingelis},
title = {The {Embedding} of an {Ordered} {Semigroup} in an {Ordered} group via the {Quotient} {Condition}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {93--101},
year = {1997},
volume = {48},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1997_48_a7/}
}
Michael Tsingelis. The Embedding of an Ordered Semigroup in an Ordered group via the Quotient Condition. Μαθηματική Επιθεώρηση, Tome 48 (1997), pp. 93-101. http://geodesic.mathdoc.fr/item/MR_1997_48_a7/